# SDR YENA2018111400777

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 60,258 hours, 21,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 781922
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,974 hours, 3,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 466, RSW-BOS. EMER EXIT LIGHTS IN CABIN (ALL) REMAIN ON FOR FLIGHT UNABLE TO RESET; REMOVED AND REPLACED AFT AND RH OVER WING EMER EXIT, EMER LIGHT BATTERY IAW AMM 33-51-38. OPS CHK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
